# SDR SWI2023F00495

- Difficulty date: September 25, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BULKHEAD, LH DOOR POST BOTTOM CORRODED AND FASTENER HEAD MISSING (MARKED) 27208612   (C-CHECK RO 11/20/2023)   L/H POST BOTTOM AT FS 280 REPAIRED REF CRJ700 SRM 53-11-10-201-006-A01. COMPLIED WITH 51-900-1002-SKY
